Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: GALT MEDICAL CORP. HYDROPHILIC GALTSTICK; INTRODUCER KIT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
GALT MEDICAL CORP. HYDROPHILIC GALTSTICK; INTRODUCER KIT
Lot Number
G24247049
Medical Device Problem Code
Material Integrity Problem (2978)
Health Effect - Clinical Code
Liver Laceration(s) (1955)
Type of Reportable Event
Malfunction
Event or Problem Description
During the procedure, the coaxial set dilator did not enter the bile duct, causing the guidewire to first bend and then break; and that this led to bleeding in the liver parenchyma.
New Search
Submit an Adverse Event Report
Brand Name
HYDROPHILIC GALTSTICK
Common Device Name
INTRODUCER KIT
Manufacturer
(Section D)
GALT MEDICAL CORP.
2220 merritt dr
garland 75041
Manufacturer
(Section G)
GALT MEDICAL CORP.
2220 merritt dr
garland TX 75041
Manufacturer Contact
david derrick
2220 merritt dr
garland, TX 75041
2147781306
MDR Report Key
23587418
Report Number
1649395-2025-00007
Device Sequence Number
9259508
Product Code
OFL
UDI-Device Identifier
00841268105768
UDI-Public
00841268105768
Combination Product (Y/N)
N
Initial Reporter State
TX
Initial Reporter Country
US
PMA/510(K) Number
EXEMPT
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Company Representative
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
11/18/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Lot Number
G24247049
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
11/18/2025
Initial Report FDA Received Date
11/18/2025
Was Device Evaluated by Manufacturer? (Y/N)
No
Date Device Manufactured
10/08/2024
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Sex
Unknown